MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TAC124015A
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Pain (1994); Mediastinal Shift (2198); Vascular Dissection (3160); Clinical Endoleak (4843)
Date of Event 03/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023, the patient underwent an endovascular procedure to treat chronic dissection with false lumen aneurysmal growth in the thoracic aorta utilizing gore® tag® thoracic branch endoprosthesis (b)(6) in zone 2 and gore® tag® conformable thoracic stent graft with active control system (b)(6) extended distally.The patient underwent multiple follow-up ct scans through 2024 which showed good results.The patient was due for the next follow-up in 2026.On (b)(6) 2026, the patient was showing symptomatic signs of a rupture, with mediastinal shift, chest/back pain, and hypotension.On (b)(6) 2026, the patient underwent a reintervention procedure.The physician believes at some point between 2024 and (b)(6) 2026, the septum tore open in the existing dissection (dissection from initial procedure) at the distal end of the (b)(6) (tbe aortic component), and the ctag device immediately distal to the tbe aortic component (b)(6) did not maintain apposition to the aorta resulting in a type 3 endoleak.It is unknown if there was false lumen expansion.It is unknown if there was a rupture.During the reintervention, another ctag device was implanted to overlap the devices and the endoleak was resolved.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.H6: code c20 - the device remains implanted and, therefore, was not available for direct analysis by gore.Gore imaging evaluation: the images received cannot be used to perform a full imaging evaluation because they do not meet the dicom standard.The extent and accuracy of the observations and findings may be limited due to the completeness, format and/or quality of the images provided for review.Gore cannot guarantee the images provided are complete, accurate or lack alteration.Therefore, gore cannot guarantee all key findings have been captured or that the findings are accurate the imaging evaluation performed by a clinical imaging specialist showed the following: ¿ three radiographic jpeg images and two movies provided for evaluation.¿ no name, date, or demographics on the images.¿ cannot manipulate the images in any way.(window leveling, rotating, etc.) ¿ cannot provide diameter or length measurements with jpeg images.¿ jpegs 1 and 2 along with movie 1 showcases the separation of the devices within the thoracic aorta along with the endoleak.¿ jpeg 3 and movie 2 show the re-intervention with the implantation of the ctag device with the endoleak resolved.¿ cannot confirm any aneurysmal rupture with mediastinal shift.Four ct scans were uploaded with the following dates: (b)(6) 2026.¿ cts showed a change in device overlap with an increase in gap space causing contrast flow between and an endoleak type 3.¿ cts showed an increase in aneurysm size from (b)(6) 2024 to (b)(6) 2026.(b)(6) 2022 ct: dissection begins just distal to lsa with an entry tear.(b)(6) 2022 ct: secondary entry tear approx 57mm distal of lsa.(b)(6) 2022 ct: dissection through rci.(b)(6) /2024 ct: post procedure.(b)(6) 2024 ct: the overlap of devices can be seen with no contrast flow between.(b)(6) 2024 ct: approx diameters and overlap is approx 27 x 28 mm.(b)(6) 2024 ct: aneurysm max at the level of overlap is approx 48 mm.(b)(6)2026 ct: gap of approx 5.9 mm can be seen between devices.(b)(6) 2026 ct: max diameter of approx 63 mm at level of device overlap.(b)(6) 2026 ct: gap between devices is covered with no contrast flow.(b)(6)2026 ct: max diameter is approx 63 mm at the level of device overlap.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
brianna zipprich
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24680449
Report Number2017233-2026-07288
Device Sequence Number9854867
Product Code MIH
UDI-Device Identifier00733132654239
UDI-Public(01)00733132654239(17)241207
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P210032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/07/2024
Device Catalogue NumberTAC124015A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient Age60 YR
Patient SexMale